MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC FS LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT

AMO MANUFACTURING USA, LLC FS LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT
Model Number 20005D
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported flames and sparks coming from laser.System has been shut down and power has been secured at the source and requested a system check.No patient involvement was reported.
 
Additional Manufacturer Narrative
Section a2 a3, a4 and a5: not applicable.Section d6a: if implanted, give date: not applicable, as the system is not an implantable device.Section d6b: if explanted, give date: not applicable, as the system is not an implantable device.Device evaluation: a field service engineer (fse) visited site to evaluate the fire damage.Fse replaced cold plates and repaired fire damaged areas and tested system.System performing to specification.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Conclusion: the reported event was verified and parts replaced to correct problem identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information: manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
FS LASER SYSTEM
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key21314660
Report Number3012236936-2025-000032
Device Sequence Number21044795
Product Code GEX
UDI-Device Identifier05050474573451
UDI-Public(01)05050474573451
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K063682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20005D
Device Catalogue Number20005D
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer02/28/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown